JournalszaaVol. 31, No. 4pp. 379–391

Strong Solutions for Two-Sided Parabolic Variational Inequalities Related to an Elliptic Part of <em>p</em>-Laplacian Type

  • Loretta Mastroeni

    Università degli Studi di Roma Tre, Italy
  • Michele Matzeu

    Università di Roma Tor Vergata, Italy
Strong Solutions for Two-Sided Parabolic Variational Inequalities Related to an Elliptic Part of <em>p</em>-Laplacian Type cover
Download PDF

Abstract

A class of parabolic variational inequalities with two obstacles related to an elliptic part of p-Laplacian type is considered. A result of existence and uniqueness of strong solutions is given. Moreover some estimates of Lewy-Stampacchia's type are obtained for these solutions, which can be used in order to get regularity results.

Cite this article

Loretta Mastroeni, Michele Matzeu, Strong Solutions for Two-Sided Parabolic Variational Inequalities Related to an Elliptic Part of <em>p</em>-Laplacian Type. Z. Anal. Anwend. 31 (2012), no. 4, pp. 379–391

DOI 10.4171/ZAA/1465